Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Frequent dizziness episodes. What is causing this?

I ve been to the doctor couple times actually been to the emergency room twice in the ambulance and I keep feeling dizzy it sure is a breath I can t figure out what it is neither can any doctor I ve been to Yale I ve been to Newport hospital I ve had blood work I ve been To a cardiologists in nobody can figure out what s wrong
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Frequent vertigo or dizziness can be due to many causes. Common ones are cervical spondylosis and Meniere's disease.

I would suggest that you should get an ENT examination done and also get a MRI of head and neck done.

You can take Betahistine 16mg thrice a day with gradual tapering down as you become symptom free.

Physiotherapy including isometric neck exercises will be helpful in case of cervical spondylosis.

I hope this is helpful to you.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor